Boundary regularity of solutions of the inhomogeneous Cauchy-Riemann equations
Séminaire Équations aux dérivées partielles (Polytechnique) (1972-1973), Talk no. 24, 9 p.
@article{SEDP_1972-1973____A25_0,
     author = {Kohn, J. J.},
     title = {Boundary regularity of solutions of the inhomogeneous Cauchy-Riemann equations},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1972-1973},
     note = {talk:24},
     zbl = {0267.35036},
     mrnumber = {430317},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1972-1973____A25_0}
}
Kohn, J. J. Boundary regularity of solutions of the inhomogeneous Cauchy-Riemann equations. Séminaire Équations aux dérivées partielles (Polytechnique) (1972-1973), Talk no. 24, 9 p. http://www.numdam.org/item/SEDP_1972-1973____A25_0/

[1] Folland G.B. and Kohn J.J.: The Neumann problem for the Cauchy-Riemann complex. Annals of Math. Study, Vol. 75, Princeton Univ. Press (1972). | MR 461588 | Zbl 0247.35093

[2] Grauert H.: Bemerksverte pseudokonvexe mannifaltigkeiten, Math. Z. 81 (1963), 377-391. | MR 168798 | Zbl 0151.09702

[3] Greiner P.: On subelliptic estimates for the ∂-Neumann problem in C2, J. Diff. Geom. (to appear). | Zbl 0284.35054

[4] Hörmander L.: L2 estimates and existence theorems for the ∂ operator, Acta Math. 113 (1965), 89-152. | Zbl 0158.11002

[5] Hörmander L.: An introduction to complex analysis in several variables, Van Nostrand (1966). | MR 203075 | Zbl 0138.06203

[6] Kohn J.J.: Global regularity for ∂ on weakly pseudo-convex manifolds, Trans. A. M. S. (to appear). | Zbl 0276.35071

[7] Kohn J.J.: Boundary behaviour of ∂ on weakly pseudo-convex manifolds of dimension 2, J. Diff. Geom. 6 (1972), 523-542. | Zbl 0256.35060

[8] Kohn J.J. and Nirenberg L.: Non-coercive boundary value problems, Comm. P. App. Math. 18 (1965), 451-472. | MR 181815 | Zbl 0125.33302

[9] Kohn J.J. and Nirenberg L.: A pseudo-convex domain not admitting a holomorphic support function, Math. Annalen (to appear). | MR 330513 | Zbl 0248.32013

[10] Sweeney W.J.: Coerciveness in the Neumann problem, J. Diff. Geom. 6 (1972), 375-393. | MR 298708 | Zbl 0255.58008